MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO SAFETOUCH II AVF NEEDLE

NIPRO (THAILAND) CORP. LTD. NIPRO SAFETOUCH II AVF NEEDLE
Model Number FS+152530BC
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
Safetouch ii needle would not retract into the safety upon removal.This was noticed upon removing the needle post treatment.No blood was lost, no adverse events occurred, no needle stick resulted.This facility has used safetouch ii since march 11, 2019.The clinical specialist provided training on wednesday, january 23, 2019, wednesday, march 27, 2019, and wednesday, february 26, 2020 to provide supplemental training and support.
 
Event or Problem Description
Safetouch ii needle would not retract into the safety upon removal.This was noticed upon removing the needle post treatment.No blood was lost, no adverse events occurred, no needle stick resulted.This facility has used safetouch ii since (b)(6) 2019.The clinical specialist provided training on wednesday, (b)(6) 2019, wednesday, (b)(6) 2019, and wednesday, (b)(6) 2020 to provide supplemental training and support.

Brand Name
NIPRO SAFETOUCH II AVF NEEDLE
Common Device Name
AVF NEEDLE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH  13110,
MDR Report Key11036535
Report Number8041145-2020-00020
Device Sequence Number1308051
Product Code FOZ
UDI-Device Identifier00383790000062
UDI-Public00383790000062
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K032777
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberFS+152530BC
Device Catalogue NumberFS+152530BC
Device Lot Number20A25
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2020
Initial Date Received by Manufacturer 11/24/2020
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date12/18/2020
Supplement Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;